I have been taking Premarin 0.625 for 3 weeks & noticed a weight gain of 8lbs. Is this the medication?
23 May 2010
Weight change is a known side effect of Premarin.
The reviews in the link below don't really state weight gain but if your weight gain started after you started Premarin then it is highly likely due to it.
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi guys, Ive been on exnical for 1 year now..ive managed to lose over a stone.I am going to stop using the drug in a few weeks. Alot of people are ...
1 answer • 23 Apr 2010
I am 42 and have been taking premarin for 14 years after a hysterectomy at 28. I had asthma as a child but it disappeared at age 11. Now the asthma ...
2 answers • 18 May 2011
i have been dietng for a year and lost weight so i don't want to put it back on does it cause you to get an appitie or does it make you lose ...
1 answer • 8 Jul 2011
Would a birth control pill have the same ingredients as Premarin?The doctor put me on hrt of Orthotrycline and it worked great. Now that doctor is ...
1 answer • 17 Sep 2011
I had a full hysterectomy in 2006, do I need to take premarin forever?
1 answer • 3 Dec 2011